# SDR SWIA2019051545892

- Difficulty date: May 14, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 36,619 hours, 33,506 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON LEFT MAIN LANDING GEAR. RAN QRH AFTER CYCLING GEAR 1 TIME GEAR SHOWED DOWN 3 GREEN. LANDING AND TAXI IN NORMAL. (FLT#4799) FO: 05/15/2019 CLOSED REMOVED AND REPLACED LT MLG SIDE STAY ACTUATOR IAW AMM. OPS CHECK GOOD AT THIS TIME. NO LEAKS DETECTED.
